MAUDE Adverse Event Report: ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. SYNERGY RESECTION SHAVER CONSOLE; POWERED SURG ORTHOPEDIC INSTR
Model Number SYNERGY RESECTION SHAVER CONSOLE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, it was reported by an arthrex employee via email that for an ar-8305, (synergy resection shaver console) was returned from the qld office.It was unknown if the unit was working.The unit was not on system base.Service tested the unit and found the display was not working and a burning smell was coming from the unit.This was detected at an unspecified time on (b)(6) 2023 with no case involvement.
 
Event or Problem Description
On 4th march 2024, it was reported by an arthrex employee via email that for an ar-8305, (synergy resection shaver console) while servicing on a loaner equipment the service and repair technician noticed burnt smell.This was detected at an unspecified time on 4th march 2024 with no case involvement.
 
Additional Manufacturer Narrative
Corrected data: b5: summary adjusted to correct awareness date, g3: adjusted to correct awareness date.

Brand Name
SYNERGY RESECTION SHAVER CONSOLE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18888734
Report Number1220246-2024-01434
Device Sequence Number2997876
Product Code HWE
UDI-Device Identifier00888867123854
UDI-Public00888867123854
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K932699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY RESECTION SHAVER CONSOLE
Device Catalogue NumberAR-8305
Device Lot Number10370807
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer03/04/2024
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown